Are there any withdrawal symptoms from Provigil for Hep C/HIVers?
Aug 31, 2004
doug, ur answer about provigil was both exciting & groudbreaking for both HIV and Hep C patients. I read that 400 mg is the max one can take, anything more having no more effect than 400 mg. I now take 300, up from 200 mg and I find it superb and have recommended it to Hep c & HIV people, of whom i am one. My questions are, is 300 mg too much? What are ur suggestions about milligrammage from 200-400 mg of provigil? Why are u calling it an amphetamine when clearly the lit does not list it as such, nor does it require a triplet but uses a regular semi-controlled substance? In this regard, isn't any prescription for anything a controlled substance. I never understood why pharmacists give a general answer and say you need a prescription because some obnoxious non-addictive medicine -- like when motrin and benadryl first came out -- is "a controlled substance." Everything that needs a prescription is "a controlled substance," so what does that mean? Mainly though I would like to know more about the provigil question.In what way is it addictive and if so how does one get off it or rather what would be the withdrawal symptoms of stopping its use?
Response from Dr. Dieterich
It is not terribly addictive as classic amphetamines are. It is reasonably safe. If you are worried about getting off, then tapering the dose over a few weeks would be safe enough. Glad it is working for you. DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Rubbing Vagina Worried I Have HIV
- Cold Feet After Anal Sex Top Sign Of HIV AIDS
- Itchy Testicles After Touching Used Condom Sign Of HIV AIDS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Can Syphilis Cause Pain?
- Does Penicillin Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.